# SDR A6WA202012237474

- Difficulty date: December 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 37,789 hours, 36,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3102529
- Condition: Corroded
- Location: Fs.559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT FS 559, LBL 28 TO LBL 42 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM FLOOR SUPPORT STRUCTURE AT FS 559, LBL 28 TO LBL 42, REF CRJ 200 REV (38) SRM 51-21-06.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF FLOOR SUPPORT STRUCTURE AT FS 559, LBL 28 TO LBL 42, THICKNESS .022.  EVALUATED BLEND AND FOUND TO BE OUT OF LIMITS, REF CRJ 200 PART 4 REV 42 NDTM 51-00-001.  UT GAUGE S/N 151136107 CAL DUE: 09-16-21.  REMOVED FLOOR STRUCTURE AT FS 559, LBL 28 TO LBL 42, REF CRJ 200 REV (38) 51-42-06.  FABRICATED FLOOR SUPPORT STRUCTURE FROM 7075 T6, .050 ALUMINUM SHEETING, REF DRAWING  601R31025-29, CRJ 200 REV (38) SRM 53-41- 43.  INSTALLED FLOOR SUPPORT STRUCTURE AT FS 559, LBL 28 TO LBL 42, REF CRJ 200 REV (38) SRM 51-21-06.
